MathSciNet Relay Station
MathSciNet bibliographic data
MR1373062 32L07 (14D20 14J60)
Biquard, Olivier Sur les fibrés paraboliques sur une surface complexe. (French) [On parabolic bundles over a complex surface] J. London Math. Soc. (2) 53 (1996), no. 2, 302–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement